MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Failure to Recalibrate (1517); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy there were intermittent reading showing diastole to be zero, customer tried to re-calibrate the pressure but still the same.Asked them to take off the fibre optic sensor, use their own transducer, the problem was solved.User suspects problem for the fibre optic sensor, now the goods will be sent back for further investigation.There was no patient harm or injury reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The one-way valve, extender and pressure tubing were also returned.A sensor output test was performed and the sensor was found to be within specification.The reported events cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23001572
Report Number2248146-2025-0000531
Device Sequence Number15725741
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000336045(17)260927(11)230927
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000336045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE HYBRID.
Patient SexUnknown